Hair loss

Discussion in 'Lipotrim Forum' started by JD89, 23 November 2009 Social URL.

  1. JD89

    JD89 Full Member

    Posts:
    77
    Likes Received:
    0
    Start Weight:
    14st5lb
    Current Weight:
    13st2lb
    Goal Weight:
    9st0lb
    Lost(%):
    1st3lb(8.46%)
    Diet:
    Exante
    How common is hair loss when your on LT? I seem to be losing quite a lot of hair and the only thing i can think thats causing it is LT :sigh:
     
  2. Avatar

    MiniMins.com Matched Content

  3. xsarahloux

    xsarahloux ~~someday!~~

    Posts:
    976
    Likes Received:
    30
    Start Weight:
    15st6lb
    Current Weight:
    15st6lb
    Goal Weight:
    10st13lb
    Lost(%):
    0st0lb(0%)
    very common, it's definitley the LT.

    don't worry about it - it eases and eventually stops. :) xxx
     
  4. kellymarie3488

    kellymarie3488 Silver Member

    Posts:
    980
    Likes Received:
    7
    Start Weight:
    15st11lb
    Current Weight:
    15st11lb
    Goal Weight:
    11st11lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Cambridge Weight Plan SS+
    Mine didnt fall out as such its just slowed down growing so it seamed like it was falling out, as soon as i came off i had all these little tuftys of hair lol looked really funny x
     
  5. Han_Han

    Han_Han ...

    Posts:
    1,321
    Likes Received:
    28
    Start Weight:
    17st0lb
    Current Weight:
    14st0lb
    Goal Weight:
    12st0lb
    Lost(%):
    3st0lb(17.65%)
    Diet:
    Lipotrim
    Yeah, it is very common, although, I was under the impression it only started once you began eating again (or at least this has been my experience).

    Last time I did TFR it lasted about three months & it does come back, don't worry!

    Hannah
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...